MA-Journal Papers(저널논문)

Recent Items

Collection's Items (Sorted by Submit Date in Descending order): 961 to 980 of 1835

961
Network Coordinated Beamforming for Cell-Boundary Users: Linear and Nonlinear Approaches

Chae, Chan-Byoung; Kim, Sang-Hyunresearcher; Heath, Robert W., Jr., IEEE JOURNAL OF SELECTED TOPICS IN SIGNAL PROCESSING, v.3, no.6, pp.1094 - 1105, 2009-12

962
A lower bound on the ground state energy of dilute Bose gas

Lee, JiOonresearcher; Yin, Jun, JOURNAL OF MATHEMATICAL PHYSICS, v.51, no.5, 2010-05

963
NEW LOOK AT THE CONSTRUCTIONS OF MULTIWAVELET FRAMES

Kim, Hong Ohresearcher; Kim, Rae Young; Lim, Jae Kun, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.47, no.3, pp.563 - 573, 2010

964
Performance modeling and analysis of IEEE 802.15.4 slotted CSMA/CA protocol with ACK mode

Lee, Chan-Yong; Cho, Hong-Il; Hwang, Gang-Ukresearcher; Doh, Yoon-Mee; Park, No-Seong, AEU-INTERNATIONAL JOURNAL OF ELECTRONICS AND COMMUNICATIONS, v.65, no.2, pp.123 - 131, 2011-02

965
Packet level performance analysis of a packet scheduler exploiting multiuser diversity

Hwang, Gang Ukresearcher; Ishizaki, F, TELECOMMUNICATION SYSTEMS, v.45, no.2-3, pp.249 - 258, 2010-10

966
A note on the rank of semigroups

Shin, Su-Jinresearcher; Yoo, Ji-Sang, SEMIGROUP FORUM, v.81, no.2, pp.335 - 343, 2010-10

967
A FETI-DP FORMULATION FOR THE STOKES PROBLEM WITHOUT PRIMAL PRESSURE COMPONENTS

Kim, Hyea Hyun; Lee, Chang-Ockresearcher; Park, Eun-Hee, SIAM JOURNAL ON NUMERICAL ANALYSIS, v.47, no.6, pp.4142 - 4162, 2010

968
On some arithmetic properties of Siegel functions

Koo, Ja-Kyungresearcher; Shin, Dong-Hwa, MATHEMATISCHE ZEITSCHRIFT, v.264, no.1, pp.137 - 177, 2010-01

969
On positive quaternionic Kahler manifolds with certain symmetry rank

Kim, Jin-Hongresearcher, ISRAEL JOURNAL OF MATHEMATICS, v.172, no.1, pp.157 - 169, 2009-07

970
RELATIVE NEWTONIAN POTENTIALS OF RADIAL FUNCTIONS AND ASYMPTOTICS IN NONLINEAR DIFFUSION

Chung, Jay-Wan; Kim, Yong-Jungresearcher, SIAM JOURNAL ON MATHEMATICAL ANALYSIS, v.43, no.4, pp.1975 - 1994, 2011

971
Generalized average sampling in shift invariant spaces

KANG, Sin-Uk; Kwon, Kil-Hyunresearcher, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.377, no.1, pp.70 - 78, 2011-05

972
Rate of convergence in nonlinear Hartree dynamics with factorized initial data

Chen, Li; Lee, JiOonresearcher, JOURNAL OF MATHEMATICAL PHYSICS, v.52, no.5, 2011-05

973
RAY CLASS INVARIANTS OVER IMAGINARY QUADRATIC FIELDS

Jung, Ho-Yun; Koo, Ja-Kyungresearcher; Shin, Dong-Hwa, TOHOKU MATHEMATICAL JOURNAL, v.63, no.3, pp.413 - 426, 2011-09

974
Optimal portfolio, consumption and retirement decision under a preference change

Kwak, Min-Suk; Shin, Yong-Hyun; Choi, U-Jinresearcher, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.355, no.2, pp.527 - 540, 2009-07

975
Properties of Bott manifolds and cohomological rigidity

Choi, Suyoung; Suh, Dong Youpresearcher, ALGEBRAIC AND GEOMETRIC TOPOLOGY, v.11, no.2, pp.1053 - 1076, 2011

976
Optimal investment and consumption decision of a family with life insurance

Kwak, Min-Suk; Shin, Yong-Hyun; Choi, U-Jinresearcher, INSURANCE MATHEMATICS & ECONOMICS, v.48, no.2, pp.176 - 188, 2011-03

977
Pseudo-cyclic renewal systems

Shin, Sujinresearcher, THEORETICAL COMPUTER SCIENCE, v.412, no.39, pp.5387 - 5399, 2011-09

978
Modular forms arising from divisor functions

Cho, Bumkyu; Kim, Daeyeoul; Koo, JaKyungresearcher, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.356, no.2, pp.537 - 547, 2009-08

979
On the Duality Principle by Casazza, Kutyniok, and Lammers

Christensen O.; Kim, Hong Ohresearcher; Kim R.Y., JOURNAL OF FOURIER ANALYSIS AND APPLICATIONS, v.17, no.4, pp.640 - 655, 2011-08

980
High precision numerical estimation of the largest Lyapunov exponent

Kim, Bong Jo; Choe, Geon Horesearcher, COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, v.15, no.5, pp.1378 - 1384, 2010-05

Discover

rss_1.0 rss_2.0 atom_1.0